Expansional in banach algebras
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 6 (1973) no. 1, p. 67-84
@article{ASENS_1973_4_6_1_67_0,
     author = {Araki, Huzihiro},
     title = {Expansional in banach algebras},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 6},
     number = {1},
     year = {1973},
     pages = {67-84},
     doi = {10.24033/asens.1243},
     zbl = {0257.46054},
     mrnumber = {55 \#8793},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1973_4_6_1_67_0}
}
Araki, Huzihiro. Expansional in banach algebras. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 6 (1973) no. 1, pp. 67-84. doi : 10.24033/asens.1243. http://www.numdam.org/item/ASENS_1973_4_6_1_67_0/

[1] H. Araki, Commun. Math. Phys., vol. 14, 1969, p. 120-157. | MR 42 #8834 | Zbl 0199.28001

[2] H. Araki, Relative Hamiltonian for Faithful Normal States of a von Neumann Algebra. | Zbl 0273.46054

[3] F. J. Dyson, Phys. Rev., vol. 75, 1949, p. 486-502. | MR 10,418a | Zbl 0032.23702

[4] R. P. Feynman, Rev. Mod. Phys., vol. 20, 1948, p. 367-387. | MR 10,224b

[5] R. P. Feynman, Phys. Rev., vol. 84, 1951, p. 108-128. | MR 13,410e | Zbl 0044.23304

[6] I. Fujiwara, Progr. Theoret. Phys., vol. 7, 1952, p. 433-448. | MR 16,778h | Zbl 0048.22107

[7] I. Fujiwara, Progr. Theoret. Phys., vol. 9, 1953, p. 676. | MR 15,194f | Zbl 0053.16902

[8] J. Schwinger, Phys. Rev., vol. 74, 1948, p. 1439-1461. | MR 10,345b | Zbl 0032.09404

[9] S. Tomonaga, Progr. Theoret. Phys., vol. 1, 1946, p. 27-42. | MR 10,226a | Zbl 0038.13101